# SDR SWAA2024092729747

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-25R WL155. 'REPAIRED PER EA 24-153-02361. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[02] VERIFIED ACTION 1. JOB COMPLETE.
